# SDR IPXA2015092293812

- Difficulty date: August 31, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,877 hours, 9,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Frame 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN CENTER SEAT TRACK BETWEEN FRAMES 79 AND 80 HAS CORROSION IN SCALLOP AREA.   REPAIRED IAW SRM 53-10-16, FIG 201.
